What the hell just happened???

Hey guys, really need some help here please, I've just had the weirdest most scariest feeling in my life, genuinely believed this was it like I'm going to die. So basically I woke up feeling like every other day, not great but not bad, then my day went as normal I was sat watching morning tv with my girlfriend ( I'm currently off sick and she's got work later ) and I started feeling weird like seriously can't explain it it was just weird feeling that was getting weirder and weirder like every time she spoke to me In my head I just wanted her to stop talking and every time I spoke I found it weird my body felt really strange and then I felt like warm feeling inside that was getting worse and worse what ended up being like fire all inside my body it was getting hotter and hotter for when I went into my bedroom because I thought I'm about to die and I didn't want her to see me dying. Then it started going away so I called her and told her what happened and I cant stop crying since I'm absolutely terrified it as the scariest moment of my life by far. I thought my body was gonna turn in flames from the inside. One think I thing might be something to do with it is that I started new pills a week ago called Citalopram, today I started to take two per day as distracted. Please let me know ah and when the burning feeling went away I started to feel normal again like I did this morning just absolutely terrified

8 Replies

oldestnewest
  • Hello

    I can imagine how that would have made you feel so full of fear and I hope you are still feeling a lot better :-)

    It could have been a panic attack as they do come in all different forms or it could well be the adjustment your body was making with the increase in meds , see how you go if it starts happening often speak to your GP and they can reassure you :-)

    Take Care x

  • It is your med most likely. I had the same thing happen and it does make you feel like u could die and a torch has lit up inside. My drs and even my pharmacist told me its a Serotonin Overload. A lot of meds they prescribe for depression and anxiety will cause this. I can't take anything now that produces more serotonin. When going to drs or hospital and they ask for allergies I have to say any drug that produces serotonin. Contact your Dr before taking any more of that med.

  • Thanks for that, I've read about it but I don't seem to have any of the symthoms just the weird fire like sensation inside, it kind of started from my stomach like being nervous and then spread everywhere, I'll call my docs tomorrow, thanks again

  • You had a very strong panic attack and its most likely the increase in your medication dosage this is normal the medication increases anxiety until it settles in your system and when you up your dosage the same thing happens. You will be ok has your doctor prescribed you with a benzo such as diazapam or Xanax? They will help you but take just as needed they are addictive.

  • Thanks for replying, I'm going to take them again and see what happens but bloody hell in scared :(

  • I had the exact same experience but I was on fluxotine I honestly thought I was dying and felt really hot I started taking off my clothes I was screaming at my husband to help me as I felt so weird and ill i came off them and even though still have thoughts about death/dying there not as bad as when I was on tablets.... Not to scare you but in my experience since taking them I have little moments (like today where I feel I'm about to drop dead), don't know if that's because of the experience or a normal anxiety affect...so sorry to hear you went through this too as I really do know how you felt and like you said scarest moment of your life...make sire you speak to your gf for support you need as much as you can to get you through this...my advice would be to stop taking them but others say give it a few weeks and you'll feel the good affects of the tablets working.... But I couldn't face another big episode like that especially as I have a toddler to think about xx

  • Thank you, I called nhs direct today and they said take them again it's my body getting used to them, so I'm gonna give it a go but I'm terrified haha. Hopefully it won't happen again x

  • Glad you got some reassurance really hope it doesn't happen again xx

You may also like...